Upper bounds for metapredicative Mahlo in explicit mathematics and admissible set theory

Jäger, Gerhard; Strahm, Thomas (2001). Upper bounds for metapredicative Mahlo in explicit mathematics and admissible set theory. The journal of symbolic logic, 66(2), pp. 935-958. Cambridge University Press 10.2307/2695054

[img]
Preview
Text
S0022481200011105.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

In this article we introduce systems for metapredicative Mahlo in explicit mathematics and admissible set theory. The exact upper proof-theoretic bounds of these systems are established.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max and Strahm, Thomas Adrian

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

28 Jul 2020 09:47

Last Modified:

28 Jul 2020 09:47

Publisher DOI:

10.2307/2695054

BORIS DOI:

10.7892/boris.115953

URI:

https://boris.unibe.ch/id/eprint/115953

Actions (login required)

Edit item Edit item
Provide Feedback